# SDR 07FDEA00224

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 2 SCRATCH ON L/E SKIN FROM STA XIS 247 TO STA XIS 258.  REPAIRED CARRIED OUT IAW SRM 57-10-00 VOL 1 FIG 43 AND SRM 57-10-00 VOL 1 FIG 29.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N00269 AND SRM 57-10-00 VOL1 FIG 29.
